zbMATH — the first resource for mathematics

On systems of boundary value problems for differential inclusions. (English) Zbl 1126.34012
Authors’ abstract: Herein we consider the existence of solutions to second-order, two-point boundary value problems (BVPs) for systems of ordinary differential inclusions. Some new Bernstein-Nagumo conditions are presented that ensure a priori bounds on the derivative of solutions to the differential inclusion. These a priori bound results are then applied, in conjunction with appropriate topological methods, to prove some new existence theorems for solutions to systems of BVPs for differential inclusions. The new conditions allow of the treatment of systems of BVPs without growth restrictions.

34B15 Nonlinear boundary value problems for ordinary differential equations
34A60 Ordinary differential inclusions
PDF BibTeX Cite
Full Text: DOI
[1] Wong, P. J. Y.: Three fixed-sign solutions of system model with Sturm–Liouville type conditions. J. Math. Anal. Appl., 298, 120–145 (2004) · Zbl 1090.34017
[2] Dugundji, J., Granas, A.: Fixed point theory. I. Monografie Matematyczne [Mathematical Monographs], 61. Państwowe Wydawnictwo Naukowe (PWN), Warsaw, 1982 · Zbl 0483.47038
[3] Gaines, R. E., Mawhin, J. L.: Coincidence degree, and nonlinear differential equations. Lecture Notes in Mathematics, Vol. 568. Springer-Verlag, Berlin-New York, 1977 · Zbl 0339.47031
[4] Granas, A., Dugundji, J.: Fixed point theory. Springer Monographs in Mathematics, Springer-Verlag, New York, 2003 · Zbl 1025.47002
[5] Pruszko, T.: Some applications of the topological degree theory to multivalued boundary value problems, Dissertationes Math. (Rozprawy Mat.), 229, 1984 · Zbl 0543.34008
[6] Tisdell, C. C., Tan, L. H.: On vector boundary value problems without growth restrictions. JIPAM. J. Inequal. Pure Appl. Math., 6(5), Article 137 10 pp. (2005) (electronic) · Zbl 1097.34018
[7] Aubin, J. P., Cellina, A.: Differential inclusions. Set-valued maps and viability theory. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 264. Springer-Verlag, Berlin, 1984 · Zbl 0538.34007
[8] Kisielewicz, M.: Differential inclusions and optimal control. Mathematics and its Applications (East European Series), 44. Kluwer Academic Publishers Group, Dordrecht; PWN–Polish Scientific Publishers, Warsaw, 1991
[9] Smirnov, G. V.: Introduction to the theory of differential inclusions. Graduate Studies in Mathematics, 41, American Mathematical Society, Providence, RI, 2002 · Zbl 0992.34001
[10] Erbe, L. H., Krawcewicz, W.: Nonlinear boundary value problems for differential inclusions y” F(t, y, y’). Ann. Polon. Math., 54(3), 195–226 (1991) · Zbl 0731.34078
[11] Agarwal, R. P., O’Regan, D., Wong, P. J. Y.: Positive Solutions of Differential, Difference and Integral Equations, Kluwer, Dordrecht, 1999
[12] Avgerinos, E. P., Papageorgiou, N. S., Yannakakis, N.: Periodic solutions for second order differential inclusions with nonconvex and unbounded multifunction. Acta Math. Hungar., 83(4), 303–314 (1999) · Zbl 0939.34013
[13] R. Bader; B. D. Gelan; M. Kamenskii; V. Obukhovskii, On the topological dimension of the solutions sets for some classes of operator and differential inclusions. Discuss. Math. Differ. Incl. Control Optim., 22(1), 17–32 (2002) · Zbl 1041.47031
[14] Bony, J. M.: Principe du maximum dans les espaces de Sobolev. C. R. Acad. Sci. Paris, 265, 333–336 (1967) · Zbl 0164.16803
[15] Boucherif, A., Chanane, B.: Boundary value problems for second order differential inclusions. Int. J. Differ. Equ. Appl., 7(2), 147–151 (2003) · Zbl 1048.34032
[16] Erbe, L. H., Krawcewicz, W.: Boundary value problems for second order nonlinear differential inclusions. Qualitative theory of differential equations (Szeged, 1988), 163–171, Colloq. Math. Soc. Janos Bolyai, 53, North-Holland, Amsterdam, 1990
[17] Erbe, L. H., Krawcewicz, W.: Boundary value problems for differential inclusions. Differential equations (Colorado Springs, CO, 1989), 115–135, Lecture Notes in Pure and Appl. Math., 127, Dekker, New York, 1991
[18] Erbe, L., Ma, R., Tisdell, C. C.: On two point boundary value problems for second order differential inclusions. Dynam. Systems Appl., 15(1), 79–88 (2006) · Zbl 1112.34008
[19] Kandilakis, D. A., Papageorgiou, N. S.: Existence theorems for nonlinear boundary value problems for second order differential inclusions. J. Differential Equations, 132(1), 107–125 (1996) · Zbl 0859.34011
[20] Papageorgiou, N. S., Yannakakis, N.: Second order nonlinear evolution inclusions. I. Existence and relaxation results. Acta Mathematica Sinica, English Series, 21(5), 977–996 (2005) · Zbl 1095.34039
[21] Luan, L. Y., Wu, X.: On fixed point and almost fixed point problems of lower semicontinuous type multivalued mappings. Acta Mathematica Sinica, English Series, 21(5), 1027–1034 (2005) · Zbl 1107.47035
[22] Hartman, P.: On boundary value problems for systems of ordinary, nonlinear, second order differential equations. Trans. Amer. Math. Soc., 96, 493–509 (1960) · Zbl 0098.06101
[23] Hartman, P.: Ordinary differential equations. Classics in Applied Mathematics, 38. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 2002 · Zbl 1009.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.